Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Slight abdominal pain. Ultrasound, TSH, BMD reports came clean. Taken placentrax. Had a miscarriage. Will this affect fertility?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
hi doctor,my wife is 25 yrs of age and its been 11 months since we are married.she had a slight problem of abdomial pain before marriage too but somehow she didnt pay attention to it and had taken pain killers earlier to subside the effect.
but post marriage i got worried about the problem and have consulted several doctors and have had all sorts of tests such as ultrasound,BMD,TSH etc done and the reports show nothing.she had been suggested gemcal by one but was of no use as the problem still persists.then she had been suggested 30 injections of placentrax 2ml and during this course she was fine but the periods have been delayed and the pain has started again since last 2 days and she hasnt had periods this month.also to mention that it is not very acute pain but only a slight pain and happens sometime and is not regular.she is also not pregnant as we have tested and its been 13 days more than her normal cycle.
she also had a misscarriage 6 months age is 30 years n all my reports regarding fertility issues are normal.please suggest as we want to concieve of the doctors also suggested a laproscopy test to diagonose the problem and my wife wants to get the laproscopy done but i m somehow not comfortable about the test as i don't want to get her into any kind of surgeries before she gets pregnant again and we have a child.just a bit cautius and afraid about side effects.
Posted Sat, 27 Apr 2013 in Women's Health
Answered by Dr. Sree Gouri SR 12 hours later
Thanks for the query.

Generally women can experience some amount of pain during the menstrual cycle like prior and during menstruation, during ovulation etc.
So as the pain is mild and all the reports are normal no need to take much tension.
This can be due to chemical reaction like releasing of prostaglandins etc.
This type of mild pain usually will not affect the fertility.
The medicines prescribed to her, gemcal contains which is a synthetic vitamin D analog helps in hypocalcemia and placentex contains human placental extract which helps in boosting the immunity.
Higher doses of placentex can cause hormonal imbalance leading to menstrual irregularity like delayed periods.
As you are not willing for laparoscopy, let her stop all medicines and can take only pain killers to avoid that mild discomfort. And let her undergo blood test for pregnancy once to rule out the possibility.
If the test comes negative, she can consult gynecologist and take tablets for withdrawal bleeding.
After getting withdrawal bleeding, she can take tablets for ovulation induction with your doctor's advice.
Then the period of ovulation can be tracked with kit and plan unprotected intercourse during that period. This will increase the possibility of pregnancy.
Once she conceives the pain may also subside.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor